PANADOL COLD & COUGH 24S (Non-drowsy)


4 100 руб.


Features:


    PANADOL COLD & COUGH 24S


    Panadol® Cold & Cough: Contains the same cough fighting ingredient used in cough syrup which can relieve chesty cough and loosen phlegm effectively.
    Effective relief of sore throat, nasal congestion, headache, body aches, fever and other cold & flu symptoms.
    Non-drowsy.

    Product Usage:
    Adults (12 years and over): Take 2 tablets every 4 hours. Do not exceed 8 tablets in 24 hours.
    Children (6 to under 12): Take 1 tablet every 4 hours. Do not exceed 4 tablets in 24 hours.


    Ingredient:
    Each tablet contains Acetaminophen 250mg, Guaiphenesin 100mg, Phenylephrine Hydrochloride 5mg.
    Product Warnings

    Do not exceed the stated dose.
    Do not take more than one Acetaminophen (Paracetamol) containing product. Inappropriate use of Acetaminophen (Paracetamol) may potentially cause liver toxicity and severe liver damage.
    Keep this and all medications out of reach of children.


    Storage Condition

    Store below 25oC. 

 

Артикул tinlay1974